Australia. The Australian Adverse Drug Reactions Advisory Committee (ADRAC) has received > 7000 reports of angioedema since 1970, 916 (12.6%) of which were associated with ACE-inhibitors. Although ADRAC first advised of the potentially life-threatening angioedema risk associated with ACE-inhibitors in 1993, the Committee has continued to receive reports, including two recent cases: one case involved an elderly woman who developed angioedema after receiving ramipril for a year, and the other involved a patient who experienced 20 episodes of angioedema over 12 months before an association with his perindopril therapy was made. ADRAC has also received 119 reports of angioedema with angiotensin II-receptor antagonists, and warns that patients who have a history of ACE-inhibitor-associated angioedema may also develop angioedema with angiotensin II-receptor antagonists.
Adverse Drug Reactions Advisory Committee. Angioedema - still a problem with ACE-inhibitors. Australian Adverse Drug Reactions Bulletin, April 2005, 24(2):7.